Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have been suffering from vertigo& Desperate to get better.

Hi, I have been suffering from vertigo for two months now. I also have what I believe is pulsitile tinnitus for over 2 years now. I am only 26 years old with 3 children. I find myself getting sick every couple of days. I get very off balanced, with nausea , sweating, and tiredness . My GP perscribed betahistine but I dont believe they are having any effect. How long should I expect this to go on and should I be having other tests done. Also I have noticed an increase of heart palpitations in the past month or so. Desperate to get better!
Asked On : Thu, 27 Jan 2011
Answers:  3 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
I just went to the doctor and he wouldn't listen to everything I had to say that I thought might help him come to some idea what may be causing my vertigo. I too have had ringing in one ear for a year, but lately I have been extremely tired, what felt like inside tremors, couldn't get a good nite sleep due to what I thought was hot flashes about every hour, dizziness that has been with me for a long time and chest pressure. I had a real bad vertigo spell which made me vomit for about three hours off and on. Then I was down for 24 before feeling better. This is what prompted me to go to the doctor. He wanted me to do a stress test, but my ekg, and vitals were good and normal. I did some research and found that a deficiency in b-12 can cause all the symptoms I was experiencing. I then realized that this might be the problem. I am almost a vegan, I work two jobs so I wasn't eating properly. Had a lot of vegetables and fruits and some grain breads, but very, very little eggs, dairy products, and hardly any meat at all. I started taking a vitamin supplement and extra vitamin B-12 complex sublingual supplements and within three days noticed I was sleeping better, the chest pressure dissappeared, the vertigo has stopped, ( ringing is still there though). The sweating has drastically reduced. I am going to keep a strong watch on this. My Mom always had b-12 shots when I was at home and she quit getting them a long time ago, she now has alzhiemers. There is a condition where the body can't absorb the supplement from a pill form, you need shots. This is only a thought, not medical advice. I'm keeping a close watch on my condition. Good luck. I feel for you.
Answered: Sun, 8 May 2011
ENT Specialist Dr. Puneet Maheshwari's  Response
welcome to health care magic,

Listening your history, i will suggest you to consult immediately an ENT surgeon, and get an Electronystagmographic test done., n proper vestibular function assessment.

At many of the times, i have seen , such cases ends up in the diagnosis of generalized anxiety syndrome( GAD).


Answered: Sun, 8 May 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

You need to consult an ENT specialist as he will be able to perform few tests which can distinguish between Benign paroxysmal positional vertigo and Meniere's disease. Also, you get your self evaluated by a physician to look for any cardiac cause for your problem. Please, do not delay.

Dr. Naveen Kumar

Answered: Thu, 27 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor